# SDR 2002F00154

- Difficulty date: January 25, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: L/E Flap
- Part time: 53,038 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 8001 - DURING CRUISE 'A' SYSTEM HYDRAULIC QUANTITY DECREASED TO ZERO, FOLLOWED BY NR 1 'A' SYSTEM PUMP LOW PRESSURE LIGHT.  FLIGHT CREW FOLLOWED AOM PROCEDURE.  AIRCRAFT LANDED AT MMUN WITHOUT INCIDENT.  MAINTENANCE FOUND 'A' SYSTEM RESERVOIR WITH 1 GALLON FLUID REMAINING, CASE DRAIN FILTERS REVEALED NO DEBRIS.  THE NR 3 KRUEGER FLAP ACTUATOR WAS REMOVED AND REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
